# SDR FDEA201206082168

- Difficulty date: June 8, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 64,887 hours, 13,731 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

EXTENDED MLG AT 8000 FT MSL/250KTS DURING CLIMBOUT DUE TO INCREASING BRAKE TEMP ON RT MLG.  AFTER BRAKE TEMP STABILIZED, MLG WAS RETRACTED BEFORE SLOWING TO 230 KTS.  NOSE GEAR LAST ONE TO STOW/LOCK DID NOT STOW LOCK UNTIL SLOW'G TO  240KTS.   PERFORMED OPS TEST OF THE ANTISKID CONTROL UNIT IAW AMM32-45-01-5.  TESTED NORMAL.  PERFORMED THE A SCU R-T-S TEST AND ABS REQUIRED TEST.  TESTED NORMAL.  IAW AMM 32-48-00-5 AND AMM 32-45-00-5.  PERFORMED OVERSPEED MLG INSPECTION ADN CHECK IAW AMM 05-51-07-6.  CHECKED NORMAL. ACFT OK FOR SERVICE.
